Analgin® Chin 250 mg 10 film-coated tablets /metamizole sodium+Quinine hydrochloride/

$9.29

Sopharma’s Analgin Hin is a non-prescription drug used to reduce fever; responding to mild to moderate pain of different origins: headache, toothache, neuralgia, neuritis, myalgia, trauma, burns, postoperative pain, renal and biliary colic and pain in oncological diseases. It comes in a pack of 10 film-coated tablets.

Composition in 1 tablet:
Active ingredient: Metamizole Sodium 250 mg.
The other ingredients are: quinine hydrochloride, povidone, microcrystalline cellulose, sodium starch glycolate; silica, colloidal anhydrous; talc, magnesium stearate. Film coating (rub green): polyvinyl alcohol, macrogol, titanium dioxide (E171), talc, quinoline yellow (E104), brilliant blue (E133).
The active substance is metamizole sodium, which refers to painkillers (analgesics). At the same time, it also has a temperature-reducing effect.


What Analgin Hnn contains
The active substance is metamizole sodium 250 mg in one film-coated tablet.
The other ingredients are: quinine hydrochloride, povidone, microcrystalline cellulose, sodium starch glycolate; silica, colloidal anhydrous; talc, magnesium stearate.

Film coating (scrub green): polyvinyl alcohol, macrogol, titanium dioxide (E 171), talc, quinoline yellow (E 104), brilliant blue (E133).
What Analgin Hin looks like and contents of the pack
Analgin Hin 250 mg – Round, biconvex green film-coated tablets with a diameter of 10 mm.
10 film-coated tablets in PVC / aluminum foil blister; D or 2 blisters in a cardboard box, together with a leaflet.

Marketing Authorization Holder and Manufacturer
SOFARMA AD, Bulgaria.

Description

BY SOPHARMA

MADE  IN  EU

Reviews

There are no reviews yet.

Be the first to review “Analgin® Chin 250 mg 10 film-coated tablets /metamizole sodium+Quinine hydrochloride/”

Your email address will not be published. Required fields are marked *